# SDR DL76G972606

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Mid Galley
- Component: 1811150417
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NOTICED SLIGHTLY ACRID ELECTRICAL SMELL COMING FROM MID GALLEY.  REPLACED NR 1 AND NR 2 COFFEEMAKERS IN MID GALLEY.
